# SDR HEEA065870

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 350A37000402
- Condition: Worn
- Location: Main Rotor
- Part time: 3,016 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COATING ON MAST WORN.  P/N 704A33-651-158, S/N NR-1176; P/N 350A37-1290-03, S/N M4661 INCLUDED.  (BUILT-UP UPPER TRANS. S/PLATE).
